BibTeX record journals/jsyml/ShelahV00

download as .bib file

@article{DBLP:journals/jsyml/ShelahV00,
  author    = {Saharon Shelah and
               Pauli V{\"{a}}is{\"{a}}nen},
  title     = {On Inverse gamma-Systems and The Number of L\({}_{\mbox{infinite lambda}}\)-Equivalent,
               Non-Isomorphic Models for lambda Singular},
  journal   = {J. Symb. Log.},
  volume    = {65},
  number    = {1},
  pages     = {272--284},
  year      = {2000},
  url       = {https://doi.org/10.2307/2586536},
  doi       = {10.2307/2586536},
  timestamp = {Sat, 05 Sep 2020 17:54:05 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/ShelahV00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics